MAUDE Adverse Event Report: MALLINCKRODT MEDICAL CRAGG-MCNAMARA; CATHETER, CONTINUOUS FLUSH

MALLINCKRODT MEDICAL CRAGG-MCNAMARA; CATHETER, CONTINUOUS FLUSH
Model Number 41060-01
Medical Device Problem Codes Break (1069); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the rn was removing a mcnamara catheter from the sheath and did not notice that it broke and part of it stayed in the sheath and the patient.
 
Event or Problem Description
Additional information received reported the catheter broke off when the nurse pulled it out, the remaining part that broke off in the patient was entrapped in the sheath.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the cragg mcnamara was placed in the cath lab the previous day.The next morning an icu nurse was told to remove the cragg mcnamara.Per the nurse, no resistance was felt removing the catheter, the nurse thought the whole catheter was removed through the 8fr sheath.The sheath was left in place for the follow up angio later that day.Once the sheath was under fluoro, the rest of the cragg mcnamara was seen in the sheath.The physician was able to put a wire into the sheath and through the cragg mcnamara.Both were removed and a new 8 fr sheath was placed.No injury was noted and the rest of the procedure was performed.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative

Brand Name
CRAGG-MCNAMARA
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI  3810
Manufacturer (Section G)
MALLINCKRODT MEDICAL
cornamaddy
athlone 3810
EI   3810
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key14306900
Report Number8020889-2022-00072
Device Sequence Number5313594
Product Code KRA
UDI-Device Identifier00763000272524
UDI-Public00763000272524
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K940634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/20/2024
Device Model Number41060-01
Device Catalogue Number41060-01
Device Lot Number202112005E
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2022
Supplement Date Received by Manufacturer04/27/2022
05/26/2022
06/21/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date05/26/2022
06/21/2022
07/13/2022
Date Device Manufactured12/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight112 KG